# SDR VNAA202004089994

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10078
- Aircraft time: 39,950 hours, 30,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 IS CORRODED BETWEEN STR23R AND STR26L. REPLACED FRAME295.
